It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,
I need some advice, please.
A few weeks ago I finally decided to give the antidepressants a try, hoping to find relief from my daily panic attacks that will not stop despite a very healthy lifestyle, relaxation and breathing exercises, Bourne book.
I am really upset about the outcome of this trial- first, lexapro (5mg) gave me severe agitation (felt like I'd had 20 cups of coffee) insomnia and an overall extremely uncomfortable feeling so bad that after 2 weeks I just stopped taking it. Went back to the doctor, who recommended Zoloft instead at a very low dose (25 mg). After 3 days on Zoloft I have had it, feel exactly the same as I did on lexapro only 10 times worse. I have read that sometimes you need to wait a few weeks until you see results, but there is no way that I would ever take another Zoloft pill, based on the way I feel right now. My questions are: why are my side effect feelings so severe? Has anyone else had such a severe reaction? What am I supposed to do? I have been taking Ativan with these medications on particularly bad days, that only took the edge of slightly. Thank you. I just feel so alone. Noone I know that is on these medications feels this way.





All times are GMT -7. The time now is 06:25 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!